Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 848619, 4 pages

Time-Dependent Billiards

1Physics Faculty, Moscow State University, Moscow 119992, Russia
2Departamento de Estatística, Matemática Aplicada e Computação, Universidade Estadual Paulista, Avenida 24A 1515, 13506-700 Rio Claro, SP, Brazil

Received 24 August 2009; Accepted 24 August 2009

Copyright © 2009 Alexander Loskutov and Edson D. Leonel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alexander Loskutov and Edson D. Leonel, “Time-Dependent Billiards,” Mathematical Problems in Engineering, vol. 2009, Article ID 848619, 4 pages, 2009.